# SDR CA060601002

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,570 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DEVELOPED IN THE DOMED PORTION OF THE SMALL EXIT DUCT BESIDE THE WELD.  FOUND DURING THE BOROSCOPE INSPECTION. (TC NR 20060601002)
